# SDR QXEA0100137

- Difficulty date: January 27, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACKED CLIP AT FRAME 13815 AND STRINGER 57.  REPAIRED IAW FOKKER SRM 53-02-13 PAGE 4 AND 51-31-01 PAGES 13 AND 14.
